×

Found 178 Documents (Results 1–100)

100
MathJax

Iterated paraproducts and iterated commutator estimates in Besov spaces. (English) Zbl 07500579

Inahama, Yuzuru (ed.) et al., Stochastic analysis, random fields and integrable probability – Fukuoka 2019. Proceedings of the 12th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Kyushu University, Japan, 31 July – 9 August 2019. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 87, 239-260 (2021).
MSC:  35S50 60H15
PDF BibTeX XML Cite
Full Text: DOI

Long time existence results for Hamiltonian nonlinear Klein-Gordon equations on some compact manifolds. (English) Zbl 1469.35153

Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 1-37 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Microlocal analysis, sharp spectral asymptotics and applications IV. Magnetic Schrödinger operator 2. (English) Zbl 1445.35007

Cham: Springer (ISBN 978-3-030-30544-4/hbk; 978-3-030-30547-5/pbk; 978-3-030-30545-1/ebook). xxiii, 714 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI

A panorama of singular SPDEs. (English) Zbl 1453.60127

Sirakov, Boyan (ed.) et al., Proceedings of the international congress of mathematicians 2018, ICM 2018, Rio de Janeiro, Brazil, August 1–9, 2018. Volume III. Invited lectures. Hackensack, NJ: World Scientific; Rio de Janeiro: Sociedade Brasileira de Matemática (SBM). 2311-2338 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Strichartz estimates and the Cauchy problem for the gravity water waves equations. (English) Zbl 1447.35001

Memoirs of the American Mathematical Society 1229. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3203-4/pbk; 978-1-4704-4921-6/ebook). v, 108 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

An introduction to singular SPDEs. (English) Zbl 1405.60092

Eberle, Andreas (ed.) et al., Stochastic partial differential equations and related fields. In honor of Michael Röckner, SPDERF, Bielefeld, Germany, October 10–14, 2016. Cham: Springer (ISBN 978-3-319-74928-0/hbk; 978-3-319-74929-7/ebook). Springer Proceedings in Mathematics & Statistics 229, 69-99 (2018).
MSC:  60H15 60-01
PDF BibTeX XML Cite
Full Text: DOI arXiv

Almost global solutions of capillary-gravity water waves equations on the circle. (English) Zbl 1409.35002

Lecture Notes of the Unione Matematica Italiana 24. Cham: Springer; Bologna: Unione Matematica Italiana (UMI) (ISBN 978-3-319-99485-7/pbk; 978-3-319-99486-4/ebook). x, 269 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

Sobolev estimates for two dimensional gravity water waves. (English) Zbl 1360.35002

Astérisque 374. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-821-3/pbk). viii, 241 p. (2015).
PDF BibTeX XML Cite
Full Text: arXiv

A note on complete hyperbolic operators with log-Zygmund coefficients. (English) Zbl 1320.35179

Ruzhansky, Michael (ed.) et al., Fourier analysis. Pseudo-differential operators, time-frequency analysis and partial differential equation. Based on the presentations at the international conference, Aalto University, near Helsinki, Finland, June 25–29, 2012. Cham: Birkhäuser/Springer (ISBN 978-3-319-02549-0/hbk; 978-3-319-02550-6/ebook). Trends in Mathematics, 47-72 (2014).
PDF BibTeX XML Cite
Full Text: DOI Link

Cauchy problem in a scale of Banach spaces. (English. Russian original) Zbl 1297.35303

Proc. Steklov Inst. Math. 281, 3-11 (2013); translation from Tr. Mat. Inst. Steklova 281, 7-15 (2013).
PDF BibTeX XML Cite
Full Text: DOI

A quasi-linear Birkhoff normal forms method. Application to the quasi-linear Klein-Gordon equation on \(\mathbb S^1\). (English) Zbl 1243.35123

Astérisque 341. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-335-5/pbk). 213 p. (2012).
MSC:  35L72 35S50 37K05
PDF BibTeX XML Cite

Analysis of singularities for partial differential equations. (English) Zbl 1237.35002

Series in Applied and Computational Mathematics 1. Hackensack, NJ: World Scientific (ISBN 978-981-4304-83-2/hbk; 978-981-4304-84-9/ebook). viii, 198 p. (2011).
PDF BibTeX XML Cite
Full Text: Link

Para-differential calculus and applications to the Cauchy problem for nonlinear systems. (English) Zbl 1156.35002

Centro di Ricerca Matematica Ennio De Giorgi (CRM) Series (Nuova Serie) 5. Pisa: Edizioni della Normale (ISBN 978-88-7642-329-1/pbk). xi, 140 p. (2008).
PDF BibTeX XML Cite

Localization in Fourier space Navier-Stokes system. (English) Zbl 1081.35074

Colombini, Ferruccio (ed.) et al., Phase space analysis of partial differential equations. Vol. I. Proceedings of the research trimester, Centro di Ricerca Matematica “Ennio de Giorgi”, Pisa, Italy, February 15–May 15, 2004. Pisa: Scuola Normale Superiore (ISBN 88-7642-150-5/pbk). Pubblicazioni del Centro di Ricerca Matematica Ennio de Giorgi, 53-135 (2004).
PDF BibTeX XML Cite

Decomposition of positive functions into sums of squares. (Décomposition des fonctions positives en sommes de carrés.) (French. English summary) Zbl 1152.26301

Journées “Équations aux dérivées partielles”, Forges-les-Eaux, France, 7 au 11 juin 2004. Exposés Nos. I–XIII. Paris: Centre National de la Recherche Scientifique, Groupement de Recherche 2434 (ISBN 2-7302-1221-3/pbk). Exp. No. III, 8 p. (2004).
MSC:  26A15 26A16 35S50
PDF BibTeX XML Cite
Full Text: Numdam EuDML

Continuity in weighted Sobolev spaces of \(L^p\) type for pseudo-differential operators with completely nonsmooth symbols. (English) Zbl 1099.35189

Ashino, Ryuichi (ed.) et al., Advances in pseudo-differential operators. Proceedings of the 4th congress of the International Society for Analysis, its Applications and Computation (ISAAC), Toronto, Canada, August 11–16, 2003. Basel: Birkhäuser (ISBN 3-7643-7140-4/hbk). Operator Theory: Advances and Applications 155, 91-106 (2004).
MSC:  35S05 35S50
PDF BibTeX XML Cite

Microlocal analysis, bilinear estimates and cubic quasilinear wave equation. (English) Zbl 1053.35098

Lebeau, Gilles (ed.), On microlocal analysis. Volume dedicated to Jean-Michel Bony on the occasion of his 60th birthday. Paris: Société Mathématique de France (ISBN 2-85629-132-5/pbk). Astérisque 284, 93-141 (2003).
MSC:  35L70 35A27 35A07 35L15 35S50 35S05 47G30
PDF BibTeX XML Cite

Wavelets: Calderón-Zygmund and multilinear operators. Transl. from the French by David Salinger. Paperback ed. (English) Zbl 0945.42015

Cambridge Studies in Advanced Mathematics. 48. Cambridge: Cambridge University Press. xix, 314 p. (2000).
PDF BibTeX XML Cite

Tools for PDE. Pseudodifferential operators, paradifferential operators, and layer potentials. (English) Zbl 0963.35211

Mathematical Surveys and Monographs. 81. Providence, RI: American Mathematical Society (AMS). x, 257 p. (2000).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software